I went to the ER today for the lamictal rash and they told me to come back if I get sores in my mouth and to stop the lamictal, in the meantime my skin is burning badly, feel like I have the flu from it too and I am assuming will have some nice withdrawl symptoms to go along with it starting tomorrow. My pdoc is gone till next week and the other jerk at her office never called me back and had the secretary tell me to go to the ER which I did. I am so disgusted, have wasted a whole month trying this medicine and having side effects now I have to start all over with something else and I am back to square one with a rash and burning skin. I really feel like screaming. Sorry, I just needed to vent.
Posts You May Be Interested In
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??